Some examples of extension by linear operators

  • Charles Fefferman

    Princeton University, United States
  • Fulvio Ricci

    Scuola Normale Superiore, Pisa, Italy


For two kinds of sets in , we prove the existence of linear continuous operators extending functions on to functions on . The sets we consider are: (a) sequences of points in the real line converging to 0 at a polynomial rate, (b) flag-shaped sets in the plane, which are unions of half-lines with slopes as in (a).

Cite this article

Charles Fefferman, Fulvio Ricci, Some examples of extension by linear operators. Rev. Mat. Iberoam. 28 (2012), no. 1, pp. 297–304

DOI 10.4171/RMI/678